OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.19 (1987) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4935

Title: Certaines conditions d'existence des résiduels généralisés
Authors: Konstantinidou, Maria
Issue Date: 1987
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Maria Konstantinidou, “Certaines conditions d'existence des résiduels généralisés”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 19 (1987), pp. 176-182.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
19 (1987)
Abstract: Si studiano alcune condizioni di esistenza di residuali e di residuati generalizzati in certe classi di iperstrutture (°) ordinate.
We study existence conditions of residuals and generalized residuals in some classes of ordinated hyper structure (°).
URI: http://hdl.handle.net/10077/4935
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.19 (1987)

Files in This Item:

File Description SizeFormat
KostantinidouRendMat19.pdf491.06 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.